# SDR ASAA0180025

- Difficulty date: January 23, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105606003
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, FIRST FOUR EMERGENCY TRACK LIGHTS IN 1ST CLASS WERE DETERMINED TO BE INOPERATIVE.  RECONNECTED TRACK LIGHT WIRING.  LIGHTS THEN OPERATED PROPERLY.  (M)
